TWO-QUEUE AND TWO-SERVER MODEL WITH A HYSTERETIC CONTROL SERVICE POLICY

この論文をさがす

著者

    • FENG Wei
    • Department of systems Engineering, Nagoya Institute of Technology
    • KOWADA Masashi
    • School of Culture-Information Studies, Sugiyama Jogakuen University
    • ADACHI Kohichi
    • Department of systems Engineering, Nagoya Institute of Technology

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(1), 93-107, 2001-07-01

参考文献:  17件中 1-17件 を表示

各種コード

  • NII論文ID(NAID)
    10008799024
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ